# SDR EIA2004033

- Difficulty date: April 29, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 99,719 hours, 24,428 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Dirty
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH FLAPS UP, NOTICED IN LEFT TURN SLIGHT BUFFETING.  UPON VISUAL FOUND LEFT OUTBOARD AILERON NOT LOCKED OUT.  RETURNED TO PHIK.  COULD NOT DUPLICATE.  CLEANED AND FOUND OILY GRIME ON LEFT HAND OUTBOARD AILERON CANNON PLUG.  CHECKED VOLTAGE WITH FLAPS UNRETRACTED PIN 3 28 VOLTS DC, FLAPS DEPLOYED PIN 1 28 VOLTS DC AND PIN 2 GROUND CHECKED NORMAL PER WD 27-11-21.  OPERATED AILERONS PER MM 27-11-16, OPS CHECKED NORMAL.  ALSO CLEANED GROUNDS.
